# SDR UPS99830869

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RIGHT PACK COMES ON BY ITSELF WITHOUT ANY COOLING.  CREW DISCOVERED SMOKE IN THE COCKPIT.   *S/D* REPLACED CONNECTOR P1-8001 AND REPAIRED BROKEN WIRE AR-7483255AO PER WDM 21-50, ALL OPERATIONAL CHECKS GOOD.
